# SDR SWAA2019041631743

- Difficulty date: April 15, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 4,178 hours, 1,783 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA407
- Condition: Faulty
- Location: Recirc Fan
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL SMELL IN CABIN AFTER TAKEOFF AND DURING LANDING ON DESCENT. / R&R RECIRC FAN FILTER PER MM.
